MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LACT GEN.2; LACTIC ACID TEST SYSTEM

ROCHE DIAGNOSTICS LACT GEN.2; LACTIC ACID TEST SYSTEM
Catalog Number 03183700190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received a questionable lact2 lactate gen.2 result for one patient sample with a cobas 8000 cobas c 502 module serial number unknown.The reporter stated that qc was out of range at the end of testing, they replaced the reagent pack and qc resumed to normal.All samples between the failed qc and most recent successful qc were repeated.The initial result was 2.62 mg/dl.The repeated result from a c503 was 1.83 mg/dl.The questionable result was not reported outside of the laboratory.
 
Additional Manufacturer Narrative
The customer's last calibration was inconspicuous.It was observed that the qc was within specification from (b)(6) 2021 until (b)(6) 2021 and jumps to above +3 sd on (b)(6) 2021.Afterward, the qc is within specification again.The investigation reviewed the system's alarm trace and no abnormalities were found.The investigation is ongoing.
 
Additional Manufacturer Narrative
A general system and reagent related issue can be excluded as in general the provided data for calibration and qc is within specification.The investigation determined the customer's actions of replacing the reagent resolved the issue.

Brand Name
LACT GEN.2
Common Device Name
LACTIC ACID TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key13053761
Report Number1823260-2021-03814
Device Sequence Number1427844
Product Code KHP
UDI-Device Identifier04015630918911
UDI-Public04015630918911
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K964457
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Catalogue Number03183700190
Device Lot Number57989201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2021
Supplement Date Received by Manufacturer02/15/2022
Initial Report FDA Received Date12/21/2021
Supplement Report FDA Received Date03/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown